A new question is answered every 9 seconds

Skin rash, allergy due to AUGMENTIN for BACTERIAL INFECTION.

Resolved Question:

my question is for a pediatrician
my 3 year old son had a bacterial infection couple of days bak n doc gave him augmentin syr n yest he developed an allergy from it. skin rash all over his body. now doc has given him phenargan syr n lactocalamin cream. could you plz tell me how much tym this allergy will take to subside. i am very worried since my baby is very delicate.


Category: Pediatrician

Ask Your Own Question

Category: ICU/ Critical Care Specialist
Dr. Saptharishi L G is online now

Expert:  Dr. Saptharishi L G replied 4 Days.

Dear parent,
Thank you for your query at DoctorSpring.com

I can understand your concerns.
I need to clarify a few things before I can give any suggestions.
1. What is the bacterial infection that you are referring to? What were the symptoms and signs? How was the bacterial infection confirmed?
2. What is the morphology of rash? Where did it start? How did it evolve?
Kindly attach photographs of the rash.. It is important to differentiate the cause of rash. It could be either due to the underlying infection or the drug.
Regards
Dr. Saptharishi L G


Patient replied :

Doc he got this infection from his father first he got the same germ infection on his leg n then my son got. M attaching a pic for your reference


Expert:  Dr. Saptharishi L G replied 3 Days.

Dear Parent,
Thank you for providing me the above details.
Does he also have any fever? How many such skin lesions has he developed?
Can you attach a picture of the child's skin lesion (I am assuming that you have attached the pic of father's skin infection). If this is the primary bacterial infection that your referred to, where is the rash that the child has developed?
Kindly also answer my other question related to the primary infection as well as the rash.
What were the symptoms? -- Is there history of itching, any trauma to the site, any bite, use of hot water baths shared by the father and son?
Was there any fever in father or son? How many such skin sites were involved in the father and son? Was there any discharge from the site? If yes, what was the nature of discharge- pus-like or blood stained? What was the color of discharge?
And kindly describe in detail the onset and evolution of the secondary rash (? drug-induced)
Regards
Dr. Saptharishi L G
Dr. Saptharishi L G


Dr. Saptharishi L G
Category: ICU/ Critical Care Specialist
Experience: 
Senior Residency: DM,  Pediatric Critical Care, PGIMER

Residency: MD, Pediatrics, Postgraduate Medical Education & Research (PGIMER), Chandigarh, 2013

Internship: JIPMER, 2009

Medical School: MBBS, Jawaharlal Institute of Post-graduate Medical Education & Research (JIPMER), Puducherry, 2008
Dr. Saptharishi L G and 4 other Medical Specialists are ready to help you

Make informed and better medical decisions.

We believe that getting medical questions answered and getting qualified opinions from certified Doctors should be easier.



Specialists from
UK, US, Ind,
Aus & NZ


48000+ consults
in 2015


98.1% Satisfied
users


MEDNET Board,
100% Satisfaction
guarantee

How it works


  • Submit question, upload files, if any
  • Consult is assigned to a specialist
  • Doctor replies, Mean response time: 2 hours
  • Intimation by email, ask follow-ups

Recommendations based on

About DoctorSpring.com

Doctor Spring is a novel online Doctor consultation platform where you can get your medical questions answered by leading Doctors. Just Submit your question and rest assured that you will consult a Doctor easily. Once you submit the question, the Doctor from the concerned specialty will reply within hours. You can always ask more questions or add details with follow-up question options and make it an online doctor chat. You may use this service to consult a specialty or for getting medical second opinion. All paid services come with a MEDNET quality assurance and 100% money back guarantee.

DoctorSpring in News

News

Make informed and better medical decisions.

Close x


Your account has been deleted.

PS: You can unsubscribe from emails from DoctorSpring, by going to
Unsubscribe link provided in them.